# SDR SWAA2022022320925

- Difficulty date: October 3, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 41,601 hours, 24,501 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 SPOILER PANEL LOWER SURFACE HAS A DELAMINATED DENT 7.7' FROM I/B END AND 15.6' FROM AFT END / REPAIRED DELAMINATED DENT ON #6 SPOILER PANEL LOWER SURFACE 7.7' FROM I/B END AND 15.6' FROM AFT END PER SRM 51-70-10-2R-3 AND SRM 51-70-10-2R-0;
